# SDR 2006UALA00176

- Difficulty date: January 31, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Cracked
- Location: Str 10l Bs 421
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN LAP AT STR 10L STA 421 TO STA 429 IS CRACKED AT CHEM MILLED STEP.  PER JC REPAIR PER MM 53-31-96 OR SRM 53-00-01 FIG 229 IF WITHIN SRM LIMITATIONS.  FASTENERS AND DAMAGE REMOVED, NDT FOR CRACKS.  INSURANCE CUT MADE & DEBURRED.  REPAIR DOUBLERS MADE & AREA TREATED & PRIMED.  REPAIRS INSTALLED, PRIMED & PAINTED, REF SRM 53-00-01 REPAIR NR 31 DETAIL XV, 737 NDT MAN. PART 6 51-00-00 FIG 23, FIG 16 & 53-30-00, 057806 FIG 3, 53-30-18.  NO DEFECTS, & GNMM 5-0-4-024.
